Select language: En
0
2013
Impact Factor

    Nonlocal sine-Gordon equation: kink solutions in the weak nonlocality limit

    2009, Vol. 5, No. 4, pp.  585-602

    Author(s): Alfimov G. L.

    Nonlocal sine-Gordon equation arises in numerous problems of modern mathematical physics, for instance, in Josephson junction models and lattice models with long-range interactions. Kink solutions of this equation correspond to physically relevant objects such as magnetic flux vortex in Josephson electrodynamics. In this paper the kink solutions for the nonlocal sine-Gordon equation are considered in weak nonlocality limit. In this limit the equation for travelling waves can be reduced to ordinary differential equation of 4th order with two governing parameters. A survey of possible kink solutions for this equation and for all combination of the governing parameters is presented. The collection of known results is given for the regions on the plane of model parameters which just have been investigated. New results of qualitative and numerical analysis are reported for other regions of the plane of model parameters.



    Keywords: sine-Gordon equation, nonlocality, separatrices
    Citation: Alfimov G. L., Nonlocal sine-Gordon equation: kink solutions in the weak nonlocality limit, Rus. J. Nonlin. Dyn., 2009, Vol. 5, No. 4, pp.  585-602
    DOI:10.20537/nd0904010


    Download Nonlocal sine-Gordon equation: kink solutions in the weak nonlocality limit
    PDF, 836.2 Kb